Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 9

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 9 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 9 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The essential part of a surface
Paul V. Reichelderfer.
Bull. Amer. Math. Soc. 53 (1947), 845-855
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0021968
Subdirect sums of rings
Neal H. McCoy.
Bull. Amer. Math. Soc. 53 (1947), 856-877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0021543
First Symposium in Applied Mathematics
William Prager and T. R. Hollcroft.
Bull. Amer. Math. Soc. 53 (1947), 878-881
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hans Frederik Blichfeldt, 1873-1945
L. E. Dickson.
Bull. Amer. Math. Soc. 53 (1947), 882-883
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0021508
Notes
Bull. Amer. Math. Soc. 53 (1947), 896-904
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 53 (1947), 905-909
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 53 (1947), 909-915
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 53 (1947), 915-916
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 53 (1947), 916
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Logic and foundations
Bull. Amer. Math. Soc. 53 (1947), 917
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 53 (1947), 917-920
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 53 (1947), 920-923
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 53 (1947), 924
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

, I The theory of Lie groups, by Claude Chevalley.
Reviewer: P. A. Smith
Bull. Amer. Math. Soc. 53 (1947), 884-887
Review information
Full-text PDF Free Access
Lectures on differential equations, by Solomon Lefschetz.
Reviewer: L. A. MacColl
Bull. Amer. Math. Soc. 53 (1947), 887-888
Review information
Full-text PDF Free Access
Sur les bases du group symétrique et les couples de substitutions qui engendrent un groupe régulier, by Sophie Piccard.
Reviewer: A. W. Jones
Bull. Amer. Math. Soc. 53 (1947), 888-891
Review information
Full-text PDF Free Access
An index of mathematical tables, by A. Fletcher, J. C. P. Miller and L. Rosenhead.
Reviewer: E. R. Lorch
Bull. Amer. Math. Soc. 53 (1947), 891
Review information
Full-text PDF Free Access
Tables of the Bessel functions of the first kind of orders zero, one, two, and three.
Reviewer: E. R. Lorch
Bull. Amer. Math. Soc. 53 (1947), 891-892
Review information
Full-text PDF Free Access
Tables of spherical Bessel functions.
Reviewer: E. R. Lorch
Bull. Amer. Math. Soc. 53 (1947), 892
Review information
Full-text PDF Free Access
Table des solutions de la congruence $x^4 + 1 \equiv 0\,\left( {\bmod .\,p} \right)$ pour $350.000 < p < 500.000$, by A. Gloden.
Reviewer: E. R. Lorch
Bull. Amer. Math. Soc. 53 (1947), 892
Review information
Full-text PDF Free Access
The theory of mathematical machines, by F. J. Murray.
Reviewer: H. H. Goldstine
Bull. Amer. Math. Soc. 53 (1947), 893-895
Review information
Full-text PDF Free Access
American Mathematical Society